- -

Superposition operators between weighted Banach spaces of analytic functions of controlled growth

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Superposition operators between weighted Banach spaces of analytic functions of controlled growth

Mostrar el registro completo del ítem

Bonet Solves, JA.; Vukotić, D. (2013). Superposition operators between weighted Banach spaces of analytic functions of controlled growth. Monatshefte für Mathematik. 170(3-4):311-323. doi:10.1007/s00605-012-0441-6.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/40646

Ficheros en el ítem

Metadatos del ítem

Título: Superposition operators between weighted Banach spaces of analytic functions of controlled growth
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
[en] We characterize the entire functions which transform a weighted Banach space of holomorphic functions on the disc of type H∞ into another such space by superposition. We also show that all the superposition operators ...[+]
Palabras clave: Superposition operators , Weighted Banach spaces , Entire functions
Derechos de uso: Reserva de todos los derechos
Fuente:
Monatshefte für Mathematik. (issn: 0026-9255 ) (eissn: 1436-5081 )
DOI: 10.1007/s00605-012-0441-6
Editorial:
Springer Verlag (Germany)
Versión del editor: http://dx.doi.org/10.1007/s00605-012-0441-6
Descripción: The final publication is available at Springer via: http://dx.doi.org/10.1007/s00605-012-0441-6
Patrocinador:
MICINN and FEDER Project MTM2010-15200
GV project Prometeo/2008/101
ACOMP/2012/090
MICINN grant MTM2009-14694-C02-01, Spain
European ESF Network HCAA (“Harmonic and Complex Analysis and Its Applications”)
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem